# SDR 07FDEA03490

- Difficulty date: September 10, 2007
- Submitted: September 10, 2007
- Operation: Air carrier
- Aircraft: N728FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 581
- Aircraft time: 37,666 hours, 19,220 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Skin
- Condition: Dented
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ALL SPEED AILERON LOWER SKIN, DENTS IN TRAILING EDGE HONEYCOMB AREA. REPAIR PERFORMED BY CUT OUT DENTED SKIN AND APPLY WITH EXTERNAL PATCHES IAW EA 6-5761-95884 AND RAS/FOK/199/2005 ISSUE B.
